Browse "MA-Journal Papers(저널논문)" byIssue Date

Showing results 341 to 360 of 1707

341
The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

342
Calibrated propensity score method for survey nonresponse in cluster sampling

Kim, Jae Kwangresearcher; Kwon, Yongchan; Paik, Myunghee Cho, BIOMETRIKA, v.103, no.2, pp.461 - 473, 2016-06

343
AN IMPUTATION APPROACH FOR HANDLING MIXED-MODE SURVEYS

Park, Seunghwan; Kim, Jae Kwangresearcher; Park, Sangun, ANNALS OF APPLIED STATISTICS, v.10, no.2, pp.1063 - 1085, 2016-06

344
Likelihood-based Inference with Missing Data Under Missing-at-Random

Yang, Shu; Kim, Jae Kwangresearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.43, no.2, pp.436 - 454, 2016-06

345
Statistical matching using fractional imputation

Kim, Jae Kwangresearcher; Berg, Emily; Park, Taesung, SURVEY METHODOLOGY, v.42, no.1, pp.19 - 40, 2016-06

346
A note on regression estimation with unknown population size

Kim, Jae Kwangresearcher; Hidiroglou, Michael; Nambeu, Christian Olivier, SURVEY METHODOLOGY, v.42, no.1, pp.121 - 135, 2016-06

347
Propensity score adjustment for nonignorable nonresponse

Kim, Jae Kwangresearcher; Riddles, Minsun Kim; Im, Jongho, Journal of Survey Statistics and Methodology, v.4, no.2, pp.215 - 245, 2016-06

348
Using Binary Paradata to Correct for Measurement Error in Survey Data Analysis

Da Silva, Damiao Nobrega; Skinner, Chris; Kim, Jae Kwangresearcher, JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, v.111, no.514, pp.526 - 537, 2016-06

349
Some applications of eta-quotients

Eum, Ick Sun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.3, pp.565 - 578, 2016-06

350
Right-angled Artin groups in the C∞ diffeomorphism group of the real line

Baik, Hyungryulresearcher; Kim, Sang-hyun; Koberda, Thomas, ISRAEL JOURNAL OF MATHEMATICS, v.213, no.1, pp.175 - 182, 2016-06

351
Dynamic coloring of graphs having no K-5 minor

Kim, Younjin; Lee, Sang June; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.206, pp.81 - 89, 2016-06

352
On the computational efficiency of the error estimator for Guyan reduction

Kim, Jin-Gyun; Boo, Seung-Hwan; Lee, Chang-Ockresearcher; Lee, Phill-Seungresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.305, pp.759 - 776, 2016-06

353
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

354
Global Existence of Strong Solutions to the Cucker-Smale-Stokes System

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, JOURNAL OF MATHEMATICAL FLUID MECHANICS, v.18, no.2, pp.381 - 396, 2016-06

355
Identifying Sensitive Periods for Alcohol Use: The Roles of Timing and Chronicity of Child Physical Abuse

Shin, Sunny H; Chung, Yeonseungresearcher; Rogenberg, Rachel D, ALCOHOLISM-CLINICAL AND EXPERIMENTAL RESEARCH, v.40, no.5, pp.1020 - 1029, 2016-05

356
REGULAR SYSTEMS OF PATHS AND FAMILIES OF CONVEX SETS IN CONVEX POSITION

Dobbins, Michael Gene; Holmsen, Andreasresearcher; Hubard, Alfredo, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.368, no.5, pp.3271 - 3303, 2016-05

357
BULK UNIVERSALITY FOR DEFORMED WIGNER MATRICES

Lee, JiOonresearcher; Schnelli, Kevin; Stetler, Ben; Yau, Horng-Tzer, ANNALS OF PROBABILITY, v.44, no.3, pp.2349 - 2425, 2016-05

358
Throughput Performance Optimization of Super Dense Wireless Networks With the Renewal Access Protocol

Kim, Yunbae; Hwang, Gangukresearcher; Um, Jungsun; Yoo, Sungjin; Jung, Hoiyoon; Park, Seungkeun, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.15, no.5, pp.3440 - 3452, 2016-05

359
Unavoidable induced subgraphs in large graphs with no homogeneous sets

Chudnovsky, Maria; Kim, Ringi; Oum, Sang-ilresearcher; Seymour, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.118, pp.1 - 12, 2016-05

360
Orthotropic conductivity reconstruction with virtual-resistive network and Faraday's law

Lee, Min-Gi; Ko, Min-Su; Kim, Yong-Jungresearcher, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v.39, no.5, pp.1183 - 1196, 2016-04

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0